# SDR SWIA202158729

- Difficulty date: June 7, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 37,556 hours, 23,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Hinge
- Condition: Gouged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES FOUND NEAR THE FLOTATION CHECK VALVE HINGE,  (ONE TO THE LEFT SIDE, AND ONE TO THE RIGHT SIDE OF HINGE)  IN AFT MAINTENANCE COMPARTMENT ON BULKHEAD AT FS 1098.20.    (FILED CLOSED)    REPAIRED TWO GOUGES FOUND NEAR THE FLOTATION CHECK VALVE HINGE IN AFT MAINTENANCE COMPARTMENT ON BULKHEAD AT FS 1098.20 IN REF TO REO 690-53-61-1008, REV--, DATED 2021-06-10. COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
